# SDR JJBA20221223019

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 13,034 hours, 29,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS NOT ARMED EICAS INTERMITTENTLY DISPLAYED.  PERFORMED ELECTRICAL RESET AND OPS TEST FOR EMERGENCY LIGHTING. OPS CHECKED GOOD.
